Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The maximum principle for the Bergman space and the Möbius pseudodistance for the annulus


Author: Alexander Schuster
Journal: Proc. Amer. Math. Soc. 134 (2006), 3525-3530
MSC (2000): Primary 30H05
Published electronically: May 31, 2006
MathSciNet review: 2240664
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the formula for the Möbius pseudodistance for the annulus yields better estimates than previously known for the constant in the Bergman space maximum principle.


References [Enhancements On Off] (What's this?)

  • 1. R. Courant and D. Hilbert, Methods of Mathematical Physics. Vol. I, Interscience Publishers, Inc., New York, NY, 1953. MR 0065391 (16:426a)
  • 2. W. Hayman, On a conjecture of Korenblum, Analysis (Munich) 19 (1999), 195-205. MR 1705360 (2000e:30041)
  • 3. A. Hinkkanen, On a maximum principle on Bergman space, J. Analyse Math 79 (1999), 335-344. MR 1749317 (2000m:30033)
  • 4. M. Jarnicki and P. Pflug, Invariant Distances and Metrics in Complex Analysis, de Gruyter Expositions in Mathematics, 9, Walter de Gruyter & Co., Berlin, 1993.MR 1242120 (94k:32039)
  • 5. B. Korenblum, A maximum principle for the Bergman space, Publ. Mat. 35 (1991), 479-486.MR 1201570 (93j:30018)
  • 6. C. Wang, Refining the constant in a maximum principle for the Bergman space, Proc. Amer. Math. Soc. 132 (2003), 853-855. MR 2019965 (2004i:30017)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30H05

Retrieve articles in all journals with MSC (2000): 30H05


Additional Information

Alexander Schuster
Affiliation: Department of Mathematics, San Francisco State University, San Francisco, California 94132
Email: schuster@sfsu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08378-X
PII: S 0002-9939(06)08378-X
Keywords: Bergman space, Fock space, maximum principle
Received by editor(s): September 15, 2004
Received by editor(s) in revised form: June 15, 2005
Published electronically: May 31, 2006
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2006 American Mathematical Society